# SDR AALA202503105271

- Difficulty date: February 25, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N9010R
- Make and model: Airbus A319-115
- Aircraft serial: 5789
- Aircraft time: 30,940 hours, 14,863 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Dirty
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLT ATTENDANTS COMPLAINED OF AN ODOR IN THE CABIN DURING CRUISETHROUGH WEATHER AND IN THE DESCENT MOST PRONOUNCED IN AFT CABIN. **SUPPLEMENTAL REPORT FOR SDR AALA202502285271.** (CLOSED) MAINTENANCE PERFORMED DETAIL INSPECTION AND CLEANED APU AS REQUIRED IAW J/C 26L00021002 AND 26L00021014. LEAK CHECK AND OPS CHECK GOOD.
